# SDR KCSA2015092011

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 90,348 hours, 20,010 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 4 ENGINE AT 0308Z, FL300 DUE TO LOSS OF OIL QTY, ENGINE WAS STABLE WITH 3 QUARTS OIL AT SHUTDOWN WITH NO OTHER EXCEEDANCES.  WINDMILLED 189 MINUTES AT 12 PSI,  WINDMILLED 9 MINUTES BELOW 10 PSI.  ENGINE 4 WAS SHUTDOWN IAW QRH.  PERFORMED ENGINE POST WINDMILLING INSPECTION IAW MM 72-00-00.  CLEANED OIL FROM ENGINE.   PERFORMED EXAMINATION FOR OIL LEAKAGE IAW MM 79-00-00.  FOUND EXCESS OIL ACCUMULATING AROUND AND ON IDG QAD RING.  SUSPECT BAD IDG SHAFT SEAL.  R & R IDG SHAFT SEAL IAW AMM 24-11-01.  OPS AND LEAK CHECK IS GOOD.
